# SDR NACA2024081300001

- Difficulty date: August 13, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR SURFACE CORROSION AT STA 1417 TO 1461 AND S-8R. NAC  EO 767-53-0058REV IR (09-10-2020) SRM 53-00-01-1A-1 / NRC 0412, 0527, 0354, 0403, 0388, 0389, 0524, 0737, 0387,0356, 0397, 0375 EARN N399CM-026 RDR SJX-NAC-24-0113-14B /SJX-NAC-24-0122-06B / SJX-NAC-24-0120-04B
